中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Z(2)XZ(2) DISCRETE SYMMETRY IN THE LEFT-RIGHT-SYMMETRICAL MODEL SU(2)LXSU(2)(R)XU(1)(B-L)
作者: CHEN, B ;  WU, K
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 1994
卷号: 22, 期号:3, 页码:345-352
学科分类: Physics
通讯作者: CHEN, B , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
英文摘要: From the point that the Higgs fields can be regarded as the gauge fields on a discrete group, we construct a gauge theory of the left-right symmetric model SU(2)(L) x SU(2)(R) x U(1)(B-L) (LRSM) over Z(2) . Z(2) discrete symmetry.
收录类别: SCI
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11840
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Z(2)XZ(2) DISCRETE SYMMETRY IN THE LEFT-RIGHT-SYMMETRICAL MODEL SU(2)LXSU(2)(R)XU(1)(B-L).pdf(3015KB)----开放获取View Download

Recommended Citation:
CHEN, B,WU, K. Z(2)XZ(2) DISCRETE SYMMETRY IN THE LEFT-RIGHT-SYMMETRICAL MODEL SU(2)LXSU(2)(R)XU(1)(B-L)[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1994,22(3):345-352.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [CHEN, B]'s Articles
 [WU, K]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [CHEN, B]‘s Articles
 [WU, K]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Z(2)XZ(2) DISCRETE SYMMETRY IN THE LEFT-RIGHT-SYMMETRICAL MODEL SU(2)LXSU(2)(R)XU(1)(B-L).pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace